Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Eating and Exercise Plans > Weight Loss Plans > Medi Weightloss
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 04-04-2011, 07:33 PM   #1
Very Gabby LCF Member!!!
 
Karla1960's Avatar
 
Join Date: Apr 2002
Posts: 3,726
Gallery: Karla1960
Stats: 160/158/120
WOE: atkins
Start Date: 02/02/2014
fat burner question

I am wondering if anyone is sweating more while taking the fat burner? I don't feel hot, but I am sweating a lot. When I touch my face it is dreanched sometimes. I posted this on the April thread but no one responds to my posts over there
Karla1960 is offline   Reply With Quote

Sponsored Links
Old 04-05-2011, 08:40 AM   #2
Major LCF Poster!
 
Mary T8M's Avatar
 
Join Date: Jan 2004
Location: Ft. Pierce, Florida
Posts: 1,405
Gallery: Mary T8M
Stats: 5'2" 228/144/125 good-bye 150's
WOE: LC/LF/LCal (medi)
Start Date: 4/23/10
Quote:
Originally Posted by Karla1960 View Post
I am wondering if anyone is sweating more while taking the fat burner? I don't feel hot, but I am sweating a lot. When I touch my face it is dreanched sometimes. I posted this on the April thread but no one responds to my posts over there
I'm sorry no one answered I'm not sure I sweat more from the fat burners......since I'm no longer at the MWL clinic I don't take theirs, but I do take the fat transporter I get vitamin shop. I sweat GALLONS even when I'm not overly hot.........then too I am at the age of HOT FLASHES Since I've NEVER been active before, I don't really know whats a "normal" amount for me to sweat

What does your clinic say?
Mary T8M is offline   Reply With Quote
Old 04-05-2011, 08:45 AM   #3
LJB
Way too much time on my hands!
 
LJB's Avatar
 
Join Date: Jan 2008
Location: Boston, Massachusetts
Posts: 24,506
Gallery: LJB
Stats: Size 8 at Present
WOE: Real food.
Fat Burners have certain ingredients, such as cayenne pepper which can elevate body temperature.
LJB is offline   Reply With Quote
Old 04-05-2011, 10:53 AM   #4
Very Gabby LCF Member!!!
 
Karla1960's Avatar
 
Join Date: Apr 2002
Posts: 3,726
Gallery: Karla1960
Stats: 160/158/120
WOE: atkins
Start Date: 02/02/2014
Thanks for your reply ladies! I went to my clinic today for my shot and I asked. They said it's from the phentermine, and it will subside with time. I get hot flashes to , but this is completely different. I'm glad it is going to to subside!!!
Karla1960 is offline   Reply With Quote
Old 04-06-2011, 12:35 PM   #5
Senior LCF Member
 
lins's Avatar
 
Join Date: Apr 2010
Location: Missouri
Posts: 607
Gallery: lins
WOE: Medi-weightloss
Start Date: 1/12/14
I live in Florida so I pretty much sweat all the time.
lins is offline   Reply With Quote
Old 04-08-2011, 02:36 AM   #6
Junior LCF Member
 
Sacha's Avatar
 
Join Date: Feb 2011
Location: Orlando, FL
Posts: 17
Gallery: Sacha
Stats: 5'6" 184/152/145
WOE: Medi
Start Date: 01.14.11
Quote:
Originally Posted by lins View Post
I live in Florida so I pretty much sweat all the time.
Same here! haha. Wouldn't know the difference!
Sacha is offline   Reply With Quote
Old 04-08-2011, 05:22 PM   #7
Major LCF Poster!
 
Mary T8M's Avatar
 
Join Date: Jan 2004
Location: Ft. Pierce, Florida
Posts: 1,405
Gallery: Mary T8M
Stats: 5'2" 228/144/125 good-bye 150's
WOE: LC/LF/LCal (medi)
Start Date: 4/23/10
Quote:
Originally Posted by lins View Post
I live in Florida so I pretty much sweat all the time.
yeah well just add HOT FLASHES to the mix!:blush:
Mary T8M is offline   Reply With Quote
Old 04-09-2011, 08:11 AM   #8
Junior LCF Member
 
Join Date: Apr 2011
Location: Palm Beach County, FL
Posts: 4
Gallery: GoldeneyeDancer
Stats: 152/136/127
WOE: Medi Weightloss
Start Date: 3-2-2011 (second time)
I could not take the Fat Burner when I did Medi last year and now that I'm back I'm taking it only when I feel quite full after a meal - otherwise it makes me nauseated - and I think I do sweat more and feel hotter when I take it. (also in the age that has some mini hot moments anyway)

Does it make anyone else a little sick to their stomach? I have to be careful about it.
Does anyone use another "fat burner" or what about the Fat Transponder from Vitamin shop? Maybe it is just me.
Shar
GoldeneyeDancer is offline   Reply With Quote
Old 04-09-2011, 08:29 AM   #9
Very Gabby LCF Member!!!
 
Karla1960's Avatar
 
Join Date: Apr 2002
Posts: 3,726
Gallery: Karla1960
Stats: 160/158/120
WOE: atkins
Start Date: 02/02/2014
I am doing fine with the fat burner. I realized it's the appetite suppressant that that makes me hot. Th FB I am taking is called biocitrin. I get it from my clinic.
Karla1960 is offline   Reply With Quote
Old 04-10-2011, 01:49 PM   #10
Senior LCF Member
 
kbhayward's Avatar
 
Join Date: Apr 2009
Location: Charlotte, NC
Posts: 66
Gallery: kbhayward
Stats: 193/165.5/150
WOE: Medi Weightloss
Start Date: restart 3/30/12
I take the fat burner from the clinic but I do not take it at the times listed on the label. I take it with my meals. I found that if I take it with food, I do not get nauseated.
kbhayward is offline   Reply With Quote
Old 04-28-2011, 05:34 AM   #11
Junior LCF Member
 
Katertot's Avatar
 
Join Date: Apr 2011
Location: Florida
Posts: 22
Gallery: Katertot
Stats: 230/150
WOE: Medi
Start Date: April 18, 2011
Wow!
I am so glad I stumbled upon this post. I noticed that my first time around with Medi that I would get night sweats and wake up all hot and sticky. I thought it was just me and my hormones (they've always been off) but this 2nd time around I noticed the same thing. It never occured to me that it could be the fat burners!
Katertot is offline   Reply With Quote
Old 04-28-2011, 08:57 AM   #12
Junior LCF Member
 
Ckmom15's Avatar
 
Join Date: Apr 2011
Location: Charleston, SC
Posts: 10
Gallery: Ckmom15
Stats: 163/163/135
WOE: mwl
Start Date: april 12, 2011
OMG!! I have been getting really bad night sweats too. And I never thought about it being one of the pills. Makes sense now! Wow...
Ckmom15 is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 09:07 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.